# SDR GTIA9700275

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - FLT 243 - EMERGENCY FLOOD TRACK LIGHT SYSTEM MISSING RED EXIT LENS COVER AND LIGHT BULB AT ROW 15 D, E, F.  RELAMPED EMERGENCY FLOOR TRACK LIGHT BULB AT ROW 15, D, E, F AND INSTALLED RED LENS COVER ON FLOOD TRACK.  OPS CHECK GOOD.  (M)
